MathSciNet Relay Station
MathSciNet bibliographic data
MR1109476 35J60 (60J60)
Dynkin, E. B. A probabilistic approach to one class of nonlinear differential equations. Probab. Theory Related Fields 89 (1991), no. 1, 89–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement